BibTeX record: journals/cc/GiesbrechtR10

download as .bib file

@article{DBLP:journals/cc/GiesbrechtR10,
  author    = {Mark Giesbrecht and
               Daniel S. Roche},
  title     = {Interpolation of Shifted-Lacunary Polynomials},
  journal   = {Computational Complexity},
  year      = {2010},
  volume    = {19},
  number    = {3},
  pages     = {333--354},
  url       = {http://dx.doi.org/10.1007/s00037-010-0294-0},
  doi       = {10.1007/s00037-010-0294-0},
  timestamp = {Tue, 16 Sep 2014 13:34:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cc/GiesbrechtR10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}